BEN-U-RON 1,000 mg Paracetamol tablets

bene Arzneimittel GmbH

Sale price £25.59 Regular price £30.00

Tax included. Shipping calculated at checkout.

ben-u-ron® 1000mg Paracetamol tablets

Pack size:10 pc Dosage form:Tablets

Active ingredient: Paracetamol.

Areas of application: For the symptomatic treatment of mild to moderately severe pain and / or fever. For adults

warnings: Do not use for longer than 3 days without medical or dental advice. The maximum daily dose must not be exceeded. To avoid the risk of overdose, do not use paracetamol-containing medicines at the same time.

For Paracetamol information on risks and side effects, read the package insert and ask your doctor or pharmacist.

bene-Arzneimittel GmbH, Munich.

Active ingredients

  • 1000 mg paracetamol

Auxiliary materials

  • Carboxymethyl starch, sodium type A
  • Povidone K29-32
  • Stearic acid
  • talc
  • Cornstarch
  • Silica, like

BEN-U-RON 1,000 mg Paracetamol tablets Indication / application

  • The preparation is a pain reliever and antipyretic drug (analgesic and antipyretic).
  • The medicine is used for the symptomatic treatment of mild to moderate pain and / or fever.

BEN-U-RON 1,000 mg Paracetamol tablets dosage

  • Unless otherwise prescribed by your doctor, always take the medicine exactly as instructed. Please ask your doctor or pharmacist if you are not sure.
  • The dosage is based on the information in the table below. Paracetamol is dosed depending on body weight and age, usually with 10 to 15 mg / kg body weight as a single dose, up to a maximum of 60 mg / kg body weight as a total daily dose.
  • The respective dosage interval depends on the symptoms and the maximum total daily dose. It should not be less than 6 hours.
  • A doctor should be consulted if symptoms persist for more than 3 days.
  • adult
    • Single dose (corresponding paracetamol dose)
      • 1 tablet (equivalent to 1,000 mg paracetamol)
    • max. daily dose (24 hours) (corresponding paracetamol dose)
      • 4 tablets (equivalent to 4,000 mg paracetamol)
      • The specified maximum daily dose (24 hours) must not be exceeded under any circumstances.
  • Special patient groups
    • Liver dysfunction and slight impairment of kidney function
      • In patients with liver or kidney dysfunction and Gilbert-Meulengracht's disease, the dose must be reduced or the dose interval extended.
    • Severe renal insufficiency
      • In severe renal insufficiency (creatinine clearance <10 ml / min), a dose interval of at least 8 hours must be observed.
    • Elderly patients
      • No special dose adjustment is required.
    • Children and adolescents
      • Use in children and adolescents is not recommended as the dose strength is not suitable for this group of patients. However, suitable dosage strengths and dosage forms are available for this group of patients.

 

  • Duration of use
    • Do not take the medicine for more than 3 days without medical or dental advice.
  • Please talk to your doctor or pharmacist if you have the impression that the effect is too strong or too weak.

 

  • If you take more than you should
    • To avoid the risk of overdose, it should be ensured that other medicinal products used at the same time do not contain paracetamol.
    • The total dose of paracetamol for adults must not exceed 4,000 mg (equivalent to 4 tablets) daily.
    • Symptoms of an overdose generally include nausea, vomiting, loss of appetite, paleness and abdominal pain within 24 hours.
    • If a larger amount of the drug has been taken than recommended, please call the nearest doctor for help!

 

  • If you forget to take a dose
    • Do not take a double dose to make up for a forgotten dose.

 

  • If you have any further questions on the use of the medicinal product, please ask your doctor or pharmacist.

BEN-U-RON 1,000 mg Paracetamol tablets way

  • The tablets are swallowed whole with plenty of liquid (preferably a glass of drinking water [200 ml]).
  • Taking it after meals can delay the onset of action.

Side effects

  • Like all medicines, this can cause side effects, although not everybody gets them.
  • When evaluating side effects, the following frequencies are used as a basis:
    • Very common: affects more than 1 in 10 people
    • Common: affects 1 to 10 users in 100
    • Uncommon: affects 1 to 10 users in 1,000
    • Rare: affects 1 to 10 users in 10,000
    • Very rare: less than 1 user in 10,000
    • Not known: frequency cannot be estimated from the available data.
  • possible side effects
    • Liver and biliary diseases
      • Slight increases in certain liver enzymes (serum transaminases) have been reported rarely.
    • Immune system disorders
      • Very rarely, allergic reactions in the form of a simple skin rash or hives up to a shock reaction can occur.
      • In the event of an allergic shock reaction, please call the nearest available doctor for help. A narrowing of the airways (analgesic asthma) has also very rarely been triggered in sensitive people.
    • Blood and lymphatic system disorders
      • Changes in the blood count such as a decrease in the number of platelets in the blood (thrombocytopenia) or a severe decrease in certain white blood cells (agranulocytosis) have been reported very rarely.
    • Skin and subcutaneous tissue disorders
      • Cases of severe skin reactions have been reported very rarely.
  • If you or your child get any side effects, talk to your doctor, pharmacist or nurse. This also applies to side effects that are not specified.

BEN-U-RON 1,000 mg Paracetamol tablets Interactions

  • When taking with other medicines
    • Please inform your doctor or pharmacist if you are taking / using or have recently taken / used any other medicines, including medicines obtained without a prescription.
    • Interactions are possible with
      • Gout medicines such as probenecid:
        • When taking probenecid at the same time, the dose should be reduced as the breakdown of the paracetamol-containing medicinal product may be slowed down.
      • Sleeping pills such as phenobarbital, anti-epileptic drugs such as phenytoin, carbamazepine, anti-tuberculosis drugs (rifampicin), other drugs that may damage the liver.
        • Under certain circumstances, liver damage can occur if taken at the same time.
      • Means to lower high blood lipid levels (cholestyramine):
        • These can reduce the absorption and thus the effectiveness of the preparation.
      • Medicines for HIV infection (zidovudine):
        • The tendency to reduce white blood cells (neutropenia) is increased.
        • The medicinal product should therefore only be taken at the same time as zidovudine on medical advice.
      • Anti-nausea agents (metoclopramide and domperidone):
        • These can accelerate absorption and the onset of action.
      • With simultaneous use of agents that slow gastric emptying, the absorption and onset of action of paracetamol may be delayed.
    • Effects of ingestion on laboratory tests:
      • The determination of uric acid and blood sugar can be influenced.
  • When taken with food and drink
    • The medicine must not be taken or administered with alcohol.

 

BEN-U-RON 1,000 mg Paracetamol tablets Contraindications

  • Do not take the medicine
    • if you are allergic (hypersensitive) to paracetamol or any of the other ingredients of the tablets.
  • Children and adolescents
    • The preparation is not suitable for children and adolescents. For this purpose, drugs are available in other dosage forms or with a lower active ingredient content.

pregnancy and breast feeding period

  • Ask your doctor or pharmacist for advice before taking any medicine.
  • pregnancy
    • The drug should only be taken during pregnancy after careful consideration of the risk-benefit ratio.
    • You should not take the medicine for long periods of time, in high doses or in combination with other medicines, as the safety of its use in these cases has not been proven.
  • Breastfeeding
    • Paracetamol passes into breast milk. Since no adverse consequences for the infant have become known to date, interruption of breastfeeding will generally not be necessary.

BEN-U-RON 1,000 mg Paracetamol tablets Patient information

  • Particular caution is required when taking the drug
    • if you are chronically alcoholic,
    • if you suffer from impaired liver function (inflammation of the liver, Gilbert-Meulengracht's disease),
    • with previously damaged kidneys.
    • in diseases that may be associated with a reduced glutathione level (if necessary dose adjustment e.g. in diabetes mellitus, HIV, Down's syndrome, tumors)
  • In these cases, only take the preparation after consulting your doctor.
  • If the symptoms worsen, or after 3 days there is no improvement, or if you have a high fever, you should see a doctor.
  • To avoid the risk of overdose, it should be ensured that other medicinal products used at the same time do not contain paracetamol.
  • Long-term, high-dose, improper use of painkillers can lead to headaches that should not be treated with increased doses of the drug.
  • In general, the habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
  • Abrupt discontinuation after prolonged, high-dose, improper use of painkillers can lead to headaches as well as tiredness, muscle pain, nervousness and vegetative symptoms. The withdrawal symptoms subside within a few days.
  • Until then, you should not take painkillers again and you should not take them again without medical advice.
  • Do not take the medicine for long periods or in higher doses without medical or dental advice.

 

  • Driving and using machines
    • The drug has no influence on the ability to drive and use machines.
    • Nevertheless, caution should always be exercised after taking a pain reliever.